# SDR RAIA00803028

- Difficulty date: March 29, 2008
- Submitted: March 31, 2008
- Operation: Air carrier
- Aircraft: N834HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145269
- Aircraft time: 18,583 hours, 16,357 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Strut
- Condition: Low
- Location: Landing Gear
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 7937 IAD - AIR/GROUND FAILURE MESSAGE ON THE EICAS AFTER LIFTOFF.  MAINTENANCE SERVICED THE LANDING GEAR STRUTS AND PERFORMED SEVERAL EXTENSION AND RETRACTION OPERATIONAL CHECKS OF THE LANDING GEAR WITH NO DEFECTS NOTED.
